ГО Київське математичне товариство

Соколенко Ігор Володимирович

Член КМТ
Науковий ступінь: кандидат фізико-математичних наук
Вчене звання: старший дослідник
Emails: sokolenkoigor@gmail.com
Лінки: Домашня сторінка, Статті на arxiv
Orcid: 0000-0002-8534-4616
Область інтересів: наближення функцій дійсної змінної, гармонічний аналіз, функціональні простори
Місце роботи:
  • Учений секретар, Інститут математики НАН України

Вибрані публікації:
  1. A.S.Serdyuk, I.V. Sokolenko,
    Approximation by Fourier Sums in Classes of Weyl-Nagy Differentiable Functions With High Exponent of Smoothness. (Ukrainian)
    Ukr. Mat. Zh., 74, no. 5 (2022) 685-700 doi: 10.37863/umzh.v74i5.7136
  2. A.S.Serdyuk, I.V. Sokolenko,
    Asymptotic estimates for the best uniform approximations of classes of convolution of periodic functions of high smoothness
    J. Math. Sci., 252, no. 4 (2021) 526-540 doi: 10.1007/s10958-020-05178-1
  3. A.S.Serdyuk, I.V. Sokolenko,
    Approximation by Fourier sums in classes of differentiable functions with high exponents of smoothness
    Methods Funct. Anal. Topology, 25, no. 4 (2019) 381-387 url
  4. A.S.Serdyuk, I.V. Sokolenko,
    Approximation by Interpolation Trigonometric Polynomials in Metrics of the Space Lp on the Classes of Periodic Entire Functions
    Ukr. Math. J., 71, no. 2 (2019) 322-332 doi: 10.1007/s11253-019-01647-2
  5. A.S.Serdyuk, I.V. Sokolenko,
    Asymptotic behavior of best approximations of classes of Poisson integrals of functions from
    Journal of Approximation Theory, 163, no. 11 (2011) 1692-1706 doi: 10.1016/j.jat.2011.06.008